# SDR IPXA2023092594244

- Difficulty date: August 29, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE R/H UPPER FWD PRODUCTION DOUBLER IS WORN AT STA Y=2165, X=36.5.REPAIRED PRODUCTION DOUBLER AT THE TAIL CONE R/H UPPER FWD AT STA Y=2165, X=36.5 IAW UPS EO MD11-5350-66790-B APPENDIX B. (MINOR)
